# SDR DALA2024020901775

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,744 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 365 Lbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CRACK ON STABILAZER STRAP BTW STA 365.25 AND LBL24.75 AT ZONE 110. CORRECTIVE ACTION: SUMMARY OF NRC 00096: STABILAZER STRAP BTW STA 365.25 AND LBL24.75 AT ZONE 110 WAS REPAIRED PER. B757-200 SRM. (0193558)
